# SDR SIMA20180723002

- Difficulty date: July 23, 2018
- Submitted: July 24, 2018
- Operation: Air carrier
- Aircraft: N259NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000682
- Aircraft time: 2,415 hours, 1,630 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD CLOSET EMERGENCY FLOOR STRIP IS NOT ILLUMINATING. REMOVED AND REPLACED EMERGENCY PHOTOLUMINESCENT INDICATOR STRIP LIGHT AT FORWARD CLOSET IAW AMM 33-50-21, OPS CHECK GOOD.MEL RESTORED.
